Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Prescribed Levofloxacin, Metronidazole, Acyclovir by two doctors. Should I take all medicines together? Using insulin pump

Should I be on three antiobotics. I was first prescribed Levoflaxacin for Pneumonia but X-rays show lungs are normal no Pneumonia. After taking the Levofloxacin (side effects) could not urinate, diarrhea, and lower abdominal pain,cramping, and shingles even though I had been immunized for shingles. After 4 days went back to clinic my Doctor was not in so another doctor put me on metronidazol 500 mg 3 times daily, also Acyclovir 800 mg 5 times daily. I am diabetic and it is sending my sugars very high. I still feel very terrible and am ready to throw all of the antiobotics away. Second Dr. said that was certainly the right medication 1st doctor put me on and to continue with it I asked is there no problem in taking all of this medication together as I do not take any prescribed medication but on an insulin pump. Anxiously waiting for your advice. Thank you
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  243
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Internal Medicine Specialist 's  Response
NO DOUBT THAT UR MEDICATIONS ARE IN RIGHT TRACT. U SHOULD TAKE THOSE.IF PAIN IS THERE, U CAN TAKE AMITRYPTILN TAB 10 MG AT BED TIME & SOME NEUROTROPIC MEDICINES LIKE BENFOTHIAMIN.IF HERPES LESION PRODING BURNING PAIN, U CAN APPLY SOME INTMENT NAMED KETRIPLIN THAT WILL REDUCE UR PAIN.CONTINUE ANTIBIOTICS N ANTIVIRALS AT D SAME TIME
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor